Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Gao, T. ORCID: 0000-0002-6425-1568, Milewski, P. A., Papageorgiou, D. T. and Vanden-Broeck, J.-M. (2017) Dynamics of fully nonlinear capillary–gravity solitary waves under normal electric fields. Journal of Engineering Mathematics, 108 (1). pp. 107-122. ISSN 0022-0833 (Print), 1573-2703 (Online) (doi:

This list was generated on Wed May 31 19:22:17 2023 UTC.